# SDR AALA202503185643

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 36,094 hours, 15,631 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT REPORTS LAVATORY-D DOOR LOCK JAMS. FOUND DOOR HOLD OPEN LOCK NOT FULLY RETRACTED FOR LAVATORY-D REPOSITIONED PROPERLY, OPERTIONAL CHECK PER STANDARD PRACTICES.
